Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cyclic Nevanlinna class functions in Bergman spaces


Author: Paul Bourdon
Journal: Proc. Amer. Math. Soc. 93 (1985), 503-506
MSC: Primary 30D35; Secondary 47B38
MathSciNet review: 774012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a function which is in both the Bergman space $ {A^p}$ $ (p \geq 1)$ and the Nevanlinna class $ N$. We show that if $ f$ is expressed as the quotient of $ {H^\infty }$ functions, then the inner part of its denominator is cyclic. As a corollary, we obtain that $ f$ is cyclic if and only if the inner part of its numerator is cyclic. These results extend those of Berman, Brown, and Cohn [2]. Using more difficult methods, they have obtained them for the case $ f \in {A^2} \cap N$. Finally, we show that the condition $ \vert f(z)\vert \geq \delta {(1 - \vert z\vert)^c}$ ($ z \in D$; $ \delta ,c$ positive constants) is sufficient for cyclicity for $ f \in {A^p} \cap N$, which answers a question of Aharonov, Shapiro, and Shields [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D35, 47B38

Retrieve articles in all journals with MSC: 30D35, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0774012-4
PII: S 0002-9939(1985)0774012-4
Article copyright: © Copyright 1985 American Mathematical Society